# SDR COMA0061022

- Difficulty date: December 8, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 13,053 hours, 12,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH CAUTION MESSAGE.  ADJUSTED DOOR LATCH MECHANISM.
